Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 101, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Oct 26, 2009, 12:38 PM CDT for Aransas County, Nueces County, San Patricio County, Texas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2009, 12:38 PM CDT (17:38 UTC)
- Expired
- Oct 26, 2009, 1:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
Counties Aransas County, TX, Nueces County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 21 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 5.6 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2412 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 592 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 26, 11:52 AM CDT, 46 minutes earlier.
Area forecast discussion, Oct 26, 11:52 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1152 AM CDT MON OCT 26 2009
.DISCUSSION...UPDATED FOR 18Z AVIATION DISCUSSION.
&&
.AVIATION...SATELLITE IMAGERY AND SURFACE OBSERVATIONS INDICATE
THE STRONG COLD FRONT IS SOUTHEAST OF A FREER TO ALICE TO PORT
LAVACA LINE AND CONTINUING TO MOVE QUICKLY TO THE SOUTHEAST
AROUND 30 MPH. NUMEROUS TO WIDESPREAD SHOWERS WITH EMBEDDED
THUNDERSTORMS ARE OCCURRING ALONG THE FRONT. GUSTY NORTH WINDS TO
40 KNOTS ARE DEVELOPING ALONG THE FRONT BUT THESE WINDS ARE
DIMINISHING BEHIND THE FRONT. WIDESPREAD MVFR CIGS WILL PERSIST
INTO THE NIGHTTIME HOURS EVEN AS PRECIPITATION SLOWLY CEASES FROM
THE NORTHWEST. WINDS WILL ALSO DIMINISH OVERNIGHT. VFR CONDITIONS
WITH LIGHT WINDS ARE EXPECTED AREA-WIDE AFTER 12Z TUESDAY MORNING.
&&
.PREV DISCUSSION... /ISSUED 1004 AM CDT MON OCT 26 2009/
DISCUSSION...VISIBLE SATELLITE IMAGERY IS SHOWING THE SOUTH TEXAS
FRONT QUICKLY MOVING SOUTH THROUGH THE REGION WITH DOPPLER RADAR
INDICATING WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS. A
SHORTWAVE TROUGH LOCATED ALONG THE RIO GRANDE VALLEY OF SOUTHWEST
TEXAS IS ENHANCING SHOWER/THUNDERSTORM ACTIVITY ALONG THE WESTERN
END OF THE FRONT. A 45 KNOT WIND GUST WAS RECORDED AT THE LAREDO
AIRPORT AND THIS FEATURE WILL HAVE TO BE WATCHED FOR SEVERE
POTENTIAL AS IT CONTINUES ALONG ITS EAST- NORTHEASTWARD TRACK.
OTHERWISE, TEMPERATURES RAPIDLY FALLING INTO THE 50S ACROSS THE
SOUTH TEXAS HILL COUNTRY AND WILL SEE SIMILAR TEMPERATURE FALLS
OVER THE NORTHWEST PORTION OF THE FORECAST AREA THROUGH THE LATE
MORNING HOURS. CAPES NEAR 2500 J/KG ALONG THE SOUTHERN COASTAL
BEND WILL DISSIPATE AS THE FRONT APPROACHES BUT WILL REMAIN MUCH
MORE CONCERNED ABOUT THE SHORTWAVE OUT WEST AS OPPOSED TO DAYTIME
HEATING EFFECTS OR LOW LEVEL LIFTING. CLOUDY, COOLER AND BREEZY TO
WINDY CONDITIONS EXPECTED AREA-WIDE BY EARLY AFTERNOON AS THE
FRONT QUICKLY MOVES OFFSHORE.
PREV DISCUSSION... /ISSUED 915 AM CDT MON OCT 26 2009/
DISCUSSION...ISSUED AN UPDATE TO ACCOUNT FOR TEMPERATURES THAT
WILL RAPIDLY TUMBLE FIRST HALF OF TODAY AS FRONT HAS ALREADY
ENTERED THE NORTHWEST CORNER OF THE FORECAST AREA. STRONG PRESSURE
RISES NOTED BEHIND THE FRONT AND IT WILL CONTINUE ITS RAPID
PROGRESSION THROUGH THE REST OF THE DAY. CHANCES OF PRECIP ARE ON
TRACK SO NO CHANGES THERE.
PREV DISCUSSION... /ISSUED 712 AM CDT MON OCT 26 2009/
DISCUSSION...UPDATED FOR 12Z AVIATION DISCUSSION.
AVIATION...A STRONG COLD FRONT AT 12Z STRETCHED FM EAGLE PASS TO
SAN ANTONIO AND WAS SURGING SOUTH. THE FRONT WILL REACH COT AROUND
13Z...LRD AROUND 14Z...VCT AROUND 15Z...AND ALI/CRP BTWN 17Z-19Z.
AHEAD OF THE FRONT ISOLD-SCT RWS/TSTMS WL CONT ALONG AND E OF A
VCT-BEA-NQI LINE. W OF THIS LINE PATCHY LOW STRATUS IS RSLTG IN
IFR CIGS FM ALI-LRD-COT. EXPECT A LINE OF SHOWERS AND EMBEDDED
TSTMS ALONG AND BEHIND THE FRNT AS IT MOVES THRU S TX. A FEW OF
THE STORMS COULD BCM STRG WITH GUSTY WINDS IN EXCESS OF 30 KTS. A
SHARP WND SHIFT WL OCCUR WITH THE FRNT WITH PREVAILING N TO NW
WINDS OF 15-25 KTS...GUSTING TO 30 KTS. THE PRECIP WL TAPER OFF FM
W TO E BTWN 22Z-03Z...HWVR OVC MVFR STRATUS WL PERSIST THRU THE
LATE EVE. CLEARING WL TAKE PLACE FM W TO E TUE MRNG.
PREV DISCUSSION... /ISSUED 449 AM CDT MON OCT 26 2009/
SHORT TERM (TODAY THROUGH TUESDAY)...MUCH ADVERTISED FRONT IS
CURRENTLY SURGING SOUTH THROUGH THE HILL COUNTRY EARLY THIS
MORNING...WITH SHOWERS AND EMBEDDED THUNDERSTORMS FILLING IN
NICELY ALONG AND BEHIND IT. AHEAD OF THE FRONT...LOW WARM AIR
ADVECTION PATTERN AND COASTAL CONVERGENCE IS GENERATING SCATTERED
SHOWERS AND THUNDERSTORMS ACROSS THE GULF WATERS INTO THE NORTHERN
COASTAL BEND AND VICTORIA CROSSROADS. THIS WILL CONTINUE THROUGH
THE REMAINDER OF THE MORNING AHEAD OF THE FRONT.
00Z NAM12 APPEARS TO BE A COUPLE OF HOURS TO SLOW WITH THE FRONT
BASED UPON ITS CURRENT POSITION AND MOVEMENT. WENT WITH THE 06Z
NAM12 WHICH IS FASTER AND CLOSER TO THE 00Z GFS. THIS SHOWS THE
FRONT ENTERING THE NORTHWEST CWA 12Z-14Z...NEARING THE COASTAL
BEND BY 18Z AND PUSHING OFF THE COAST BY 21Z. SURGE WILL INITIALLY
BE BEST DOWN THE RIO GRANDE PLAINS WITH THE FRONT MOVING INITIALLY
SLOWER THROUGH THE NORTHEAST CWA. EXPECT FALLING TEMPERATURES FOR
LOCATIONS BEHIND THE FRONT THROUGH THE DAY. PLENTY OF RICH GULF
MOISTURE TO WORK WITH AS THE FRONT MOVES THROUGH THE AREA ALONG
WITH SYNOPTIC SCALE ASCENT MOVING ACROSS THE AREA...ALONG WITH
THE LEFT FRONT QUADRANT OF A 90-100 KT UPPER LEVEL JET STREAK
NOSING INTO THE REGION. EXPECT WIDESPREAD SHOWERS AND THUNDERSTORMS
DEVELOPING ALONG AND BEHIND THE COLD FRONT ACROSS SOUTH TEXAS...
WITH LOCALLY HEAVY RAINFALL POSSIBLE. COULD SEE ISOLATED TO
SCATTERED ELEVATED SHOWERS CONTINUE WELL BEHIND THE FRONT THROUGH
THE EVENING HOURS BEFORE AXIS OF UPPER LEVEL TROUGH MOVES THROUGH
AND EAST OF THE AREA. APPEARS WITH THE FASTER MOVEMENT OF THE
FRONT SEVERE THREAT WILL BE LIMITED DUE TO LACK OF INSTABILITY AND
DEEP LAYER SHEAR OUT OF SYNC AND LAGGING BEHIND. HOWEVER...A FEW
STRONGER STORMS ARE POSSIBLE AND WILL CONTINUE WITH THE SPS
HIGHLIGHTING THIS AND THE LOCALLY HEAVY RAINFALL POTENTIAL. WILL
ALSO REISSUE MWS FOR MARINE AREAS.
COOLER TEMPERATURES TONIGHT WITH HIGHS ONLY IN THE LOW TO MID 70S
TOMORROW. CLEARING TAKES PLACE EARLY TUESDAY MORNING WITH NORTH TO
NORTHWEST WINDS WEAKENING AND BECOMING LIGHT AS THE SURFACE RIDGE
PASSES THROUGH THE AREA.
LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...THE DETERMINISTIC SOLNS
PROG AN UPPER TROUGH TO DIG OVER THE FOUR COURNERS REGION BY WED.
THE GFS/ECMWF/CANADIAN GENERALLY AGREE WITH THE SUBSEQUENT TIMING/
PSN OF THE SYSTEM...EXCEPT FOR THE NOGAPS WHICH IS SLOWER. WL CHOOSE
THE FORMER. THE GFS PROGS INCREASING ISENTROPIC LIFT/MSTR WED/THU
ASSOCIATED WITH RETURN FLOW IN ADVANCE OF THE UPPER SYSTEM. AT LEAST
ISOLD CONVECTION ANTICIPATED OVER THE ERN CWFA/MSA WED/THU WITH
THUNDER CONFINED TO THE WATERS WED (BASED ON GFS LI/CIN VALUES).
SCEC/SCA CONDITIONS EXPECTED WED/THU OVER THE WATERS. AS THE
FOREGOING UPPER SYSTEM MOVES EASTWARD THE CORRESPONDING FRONT WILL
MOVE ACROSS THE CWFA BY EARLY FRIDAY. EXPECT SCA CONDITIONS BY
FRIDAY AFTN OWING TO THE FRONT. THE ECMWF IS FASTER THAN THE GFS
WITH RESPECT TO FRONTAL PASSAGE AND CONCUR WITH THE GFS TO ACCOUNT
FOR UNCERTAINTY (SLOWER NOGAPS/GFS TRENDING SLOWER). DRY CONDITIONS
EXEPCTED SATURDAY. THE GFS PROGS RETURN FLOW SUNDAY AS THE UPPER
PATTERN BECOMES QUASI-ZONAL.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 79 57 74 61 82 / 100 50 0 10 20
VICTORIA 73 53 73 56 80 / 100 50 0 10 20
LAREDO 75 55 75 62 87 / 90 40 0 10 10
ALICE 76 55 75 57 84 / 100 50 0 10 10
ROCKPORT 79 58 74 63 80 / 100 50 0 10 20
COTULLA 71 50 75 55 83 / 100 30 0 10 10
KINGSVILLE 78 56 75 59 84 / 100 50 0 10 20
NAVY CORPUS 79 60 73 64 82 / 100 50 0 10 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT TUESDAY FOR THE FOLLOWING
ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 4 AM CDT
TUESDAY FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM
BAFFIN BAY TO PORT ARANSAS...BAYS AND WATERWAYS FROM PORT
ARANSAS TO PORT OCONNOR.
SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 10 AM CDT
TUESDAY FOR THE FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN
BAY TO PORT ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT
ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM.
&&
JAR/19...SHORT TERM/AVIATION
MB/80...LONG TERMHazardous weather outlook, Oct 26, 5:23 AM CDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 523 AM CDT MON OCT 26 2009 GMZ230-235-250-255-270-275-TXZ229>234-239>247-271100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 523 AM CDT MON OCT 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE ACROSS SOUTH TEXAS TODAY...PRODUCING WIDESPREAD SHOWERS AND THUNDERSTORMS. IT DOES APPEAR SOME OF THESE STORMS MAY BECOME STRONG OVER THE COASTAL BEND...VICTORIA CROSSROADS AND MIDDLE TEXAS COASTAL WATERS...PRODUCING STRONG STRAIGHT-LINE WIND GUSTS UP TO 50 MPH AND SMALL HAIL. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ACROSS THE COASTAL BEND AND VICTORIA CROSSROADS...WHERE 1 TO 2 INCHES OF RAIN WITH ISOLATED AMOUNTS OF 3 TO 4 INCHES ARE POSSIBLE. BETWEEN 1/2 AND 1 INCH OF RAINFALL...WITH ISOLATED AMOUNTS UP TO 2 INCHES...IS EXPECTED ACROSS THE BRUSH COUNTRY AND RIO GRANDE PLAINS. STRONG OFFSHORE FLOW WILL DEVELOP ACROSS THE MIDDLE TEXAS COASTAL WATERS BEHIND THE COLD FRONT LATER THIS AFTERNOON AND EVENING... AND PERSIST OVERNIGHT. SMALL CRAFT ADVISORY CONDITIONS WITH NORTH WINDS OF 20 TO 30 KNOTS AND GUSTS NEAR GALE FORCE ARE EXPECTED BEHIND THE FRONT...ALONG WITH SEAS BUILDING OFFSHORE TO 7 TO 9 FEET. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMALL CRAFT ADVISORY CONDITIONS WILL END TUESDAY MORNING BUT ARE EXPECTED TO REDEVELOP WITH WEDNESDAY THROUGH THURSDAY AHEAD OF ANOTHER COLD FRONT...AND THE BEHIND THIS FRONT ON FRIDAY. SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY NIGHT AND FRIDAY WITH THIS COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Oct 26, 10:00 AM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1000 AM CDT MON OCT 26 2009 TXZ229-230-239-240-261600- DUVAL-LA SALLE-MCMULLEN-WEBB- 1000 AM CDT MON OCT 26 2009 ...A STRONG THUNDERSTORM WAS AFFECTING DUVAL...LA SALLE...MCMULLEN AND WEBB COUNTIES... AT 954 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS FROM COTULLA TO JUST EAST OF LAREDO ...MOVING EAST AT 25 MPH. THE LINE WILL SWEEP THROUGH WEBB AND MCMULLEN COUNTIES AND ENTER THE BRUSH COUNTRY OF DUVAL BY BETWEEN 1030 AND 1100 AM. THIS LINE OF STORMS WILL PRODUCE STRONG GUSTY WINDS...OCCASIONAL LIGHTNING AND A PERIOD OF HEAVY RAIN. SMALL HAIL IS ALSO POSSIBLE. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. AOT
Special weather statement, Oct 26, 10:06 AM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1006 AM CDT MON OCT 26 2009 TXZ230>234-240-241-243>247-261600- ARANSAS-BEE-CALHOUN-DUVAL-GOLIAD-JIM WELLS-LIVE OAK-MCMULLEN-NUECES-REFUGIO-SAN PATRICIO-VICTORIA- 1006 AM CDT MON OCT 26 2009 ...STRONG THUNDERSTORMS WERE AFFECTING ARANSAS...BEE...CALHOUN... DUVAL...GOLIAD...JIM WELLS...LIVE OAK...MCMULLEN...NUECES... REFUGIO...SAN PATRICIO AND VICTORIA COUNTIES... AT 1002 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF INEZ TO 10 MILES NORTHEAST OF LOMA ALTA...OR ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF EDNA TO 17 MILES SOUTHEAST OF TILDEN... MOVING SOUTHEAST AT 25 MPH. AN ABRUPT WIND SHIFT AND WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. A PERIOD OF HEAVY RAIN AND OCCASIONAL LIGHTNING WILL ALSO OCCUR. THE STRONGEST STORMS MAY PRODUCE SMALL HAIL AND WIND GUSTS OF 55 MPH. THE LINE OF STORMS WILL EXTEND FROM PORT LAVACA TO MATHIS BETWEEN 1030 AND 1100 AM. AOT
Local storm report, Oct 26, 11:17 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1117 AM CDT MON OCT 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 AM TSTM WND GST LAREDO 27.53N 99.49W
10/26/2009 M52.00 MPH WEBB TX ASOS
1045 AM MARINE TSTM WIND PORT LAVACA 28.61N 96.62W
10/26/2009 M45.00 MPH CALHOUN TX AWOS
&&
ATARDYSpecial weather statement, Oct 26, 11:36 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1136 AM CDT MON OCT 26 2009 TXZ240>246-261730- ARANSAS-DUVAL-JIM WELLS-KLEBERG-NUECES-REFUGIO-SAN PATRICIO- 1136 AM CDT MON OCT 26 2009 ...STRONG THUNDERSTORMS WERE AFFECTING ARANSAS...DUVAL...JIM WELLS... KLEBERG...NUECES...REFUGIO AND SAN PATRICIO COUNTIES... AT 1132 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LAMAR TO ALICE...OR ALONG A LINE EXTENDING FROM 7 MILES NORTH OF ROCKPORT TO ALICE... MOVING SOUTHEAST AT 20 MPH. THIS LINE OF THUNDERSTORMS WILL CONTAIN A PERIOD OF STRONG WINDS FOLLOWED BY HEAVY RAIN. THIS LINE WILL MOVE THROUGH THE GREATER CORPUS CHRISTI AREA BETWEEN 1145 AM AND 1 PM. STRONGER STORMS COULD PRODUCE GUSTS UP TO 55 PM AND SMALL HAIL. RAINFALL AMOUNTS OF ONE HALF INCH TO 1.5 INCHES ARE EXPECTED. THIS MAY CAUSE SOME URBAN STREET FLOODING. WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. TARDY
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 2:28 AM CDT | Severe Thunderstorm Warning | CRP | Calhoun | 32 min |
| Oct 26, 4:20 AM CDT | Small Craft Advisory | CRP | 31 hr | |
| Oct 26, 10:30 AM CDT | Special Marine Warning | CRP | 3 hr | |
| Oct 26, 11:50 AM CDT | Special Marine Warning | CRP | 3 hr | |
| Oct 26, 12:24 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces, San Patricio | 66 min |
| Oct 26, 1:10 PM CDT | Special Marine Warning | CRP | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.